# SDR 39LA201906254185

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N814AR
- Make and model: Snias SA330J
- Aircraft serial: 1450
- Aircraft time: 1,939 hours, 8,892 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 3968D01
- Part serial: 10795
- Condition: Seized
- Location: Ventilation
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING FOR PAUSE IN VERTREP, PILOTS REPORTED SMOKE SMELL IN COCKPIT. SMOKE WAS THEN NOTED COMING FROM COCKPIT FRESH AIR VENTS. TROUBLESHOOTING REVEALED FRESH AIR VENTILATION FAN/MOTOR SIEZED AND PRODUCED SMOKE. REMOVED AND REPLACED DISCREPANT FRESH AIR FAN ASSY. NO FURTHER DEFECTS/SMOKE NOTED.
